# SDR SWAA2018121227615

- Difficulty date: December 8, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 42,315 hours, 21,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INADVERTENTLY FELL OUT OF THE CASE, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
